MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q700-UP M / Q700M

SUNRISE MEDICAL (US) LLC QUICKIE Q700-UP M / Q700M
Model Number Q700-UP M / Q700M
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Burn(s) (1757); Full thickness (Third Degree) Burn (2696)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The end user reported an alleged burn incident while using the chair's ctrl+5/ca-5 module to charge a personal heart monitor device, which is not an accessory or device associated with sunrise medical.Review of the available photographs and field inspection identified no visible burn marks, melting, or external signs of overheating on the module or the end user's hand.The charging cable involved in the event was not available for evaluation.Although no device malfunction or definitive fault of the sunrise medical device has been confirmed during the initial investigation, an mdr was submitted out of an abundance of caution due to the allegation of a serious injury requiring medical treatment and the reported occurrence of heat and smoke during use.The report was filed to comply with applicable vigilance and mdr reporting requirements while the investigation remains ongoing.
 
Event or Problem Description
The end user reported that while operating the power wheelchair and utilizing the ctrl+5/ca-5 module to charge a personal heart monitor device, smoke and heat were observed from the charging area and connected cable.The user alleged a burn injury to the right palm requiring hospital treatment.The dealer reported that the charging accessory had reportedly been used routinely since delivery of the chair.A replacement ca-5 module was previously installed under warranty.A field review and visual inspection of the returned component were performed by the sales representative/dealer.No visible melting, deformation, or external signs of overheating were observed on the ca-5 module.The specific charging cable and connected accessory involved in the event were not available for evaluation.Photographs of the component were obtained and attached to the complaint file.Investigation remains ongoing to assess the relationship between the reported event, accessory usage, and device performance.

Brand Name
QUICKIE Q700-UP M / Q700M
Common Device Name
QUICKIE Q700-UP M / Q700M
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mt. juliet TN 37122
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mt. juliet, tn, TN 37122
8003334000
MDR Report Key25094257
Report Number3019677893-2026-00009
Device Sequence Number20103439
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public00016958059793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberQ700-UP M / Q700M
Device Catalogue NumberEIPW25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale